# SDR DALA2017110507985

- Difficulty date: November 4, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN FOUND DENTED, 10 INCHES DOWN FROM TOP EDGE, 22 INCHES AFT OF FWD EDGE.  REMOVED THE CARGO DOOR IAW AMM 52-34-01-004. FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 52-30-01, REPAIR 4. INSTALLED THE CARGO DOOR IAW AMM 52-34-01-404-014.
